Jump to content

Jen40

Junior Member
  • Content Count

    49
  • Joined

  • Last visited

About Jen40

  • Rank
    Junior Member
  • Birthday 10/16/1976

Profile Information

  • Gender
    Female
  • Location
    Michigan USA

Recent Profile Visitors

698 profile views
  1. I had a similar situation about 10 years ago. I was taking citalopram 20mg, similar to what your taking. I called the doctor's office and explained my situation and they told me how to wean myself off. I know I had to take a half dose everyday but I forgot how long. I would suggest you call the doctor and talk to them about it. They should be able to help you wean off the escitalopram. Good luck!
  2. Hi everyone. I've been taking citalopram for close to 4 weeks now. My side effects went away for a few days last week then came back with a vengeance! I told my doc and my dose was lowered from 20mg to 10mg. I'm starting to feel better but sometimes still get headaches. I was wondering how long other people's side effects lasted and if anyone had bad side effects?
  3. Maybe try taking the Lexapro in the morning and see if that helps.
  4. That's wonderful to hear! My depression and anxiety are getting better as well but I've been having problems with side effects from my meds. I feel good today. Hope things keep getting better for you, I'll pray for you.
  5. Rainy 40F, I guess it's better than snow!
  6. Hi and welcome to DF! Maybe it wouldn't be such a bad idea to talk to some of them happy older people and get their prospective on aging. Try to find more of the joy in life, laugh, try to help people for the greater good and most importantly love yourself. There are many more years of joy to come. It's inevitable that we are all going to get old. Who knows what kind of old person you'll become? Just try to live a healthy and happy life, a good quality life. Sometimes I think about getting older too but I know it's part of life so I just try to prepare for it as much as I can so hopefully when I do get real old I don't have a whole lot to worry about. Alzheimer's runs in my family and sometimes I worry about that but maybe I won't suffer from that, who knows?
  7. Update: I started feeling worse so I called the doctor. They want me to reduce the citalopram to 10mg. After I ate dinner I felt real nauseous and dizzy. I didn't have to take a klonopin to sleep last night so that's good ?. I feel better this morning. I'm going to start seeing a pdoc about my meds.
  8. I have been on it for 3 weeks along with klonopin. My doctor started me on 20 mg. At first I was feeling tired, dizzy, feeling weak and getting headaches. The past 3 nights I had insomnia, feeling weak and shaky again. I feel like I'm going backwards.
  9. I went to the store earlier and when I got home I started to feel weak, tired and shaky. I felt the same way yesterday after coming home from the store. I felt like this when I first started taking these meds, too.
  10. I take the citalopram at 9:00 pm because at first it used to make me feel tired. I'm trying not to take the klonopin, just take it when all else fails. So far it's only been a few nights in a row that I've had a problem sleeping hopefully it will stop soon.
×
×
  • Create New...